# SDR N6WA2013050702

- Difficulty date: May 7, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 23,236 hours, 16,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: None
- Location: F/A Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH ON F/A PANEL INOPERATIVE.  PERFORMED OP'S CHECK OF EMERGENCY LIGHTS IAW AMM 33-51-00, OP'S CHECKED GOOD.
